Osaka Journal of Mathematics

Unboundedness of sample functions of stochastic processes with arbitrary parameter sets, with applications to linear and $l\sbp$-valued parameters

Simeon M. Berman

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 21, Number 1 (1984), 133-147.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200776874

Mathematical Reviews number (MathSciNet)
MR736975

Zentralblatt MATH identifier
0536.60049

Subjects
Primary: 60G17: Sample path properties

Citation

Berman, Simeon M. Unboundedness of sample functions of stochastic processes with arbitrary parameter sets, with applications to linear and $l\sbp$-valued parameters. Osaka J. Math. 21 (1984), no. 1, 133--147. https://projecteuclid.org/euclid.ojm/1200776874


Export citation